MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 11426965
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set was damaged the following information was received by the initial reporter with the following verbatim primary 5-port iv tubing was inspected by rn.Rn noticed crack in luer lock connector.Tubing disconnected from patient.No packaging with lot # available.
 
Additional Manufacturer Narrative
It was reported that the luer lock had broken off.Three samples model 11426965 with possible lots 23085362, 23085441, and unknown were returned for investigation.The sets were examined for defects and abnormalities.The tubing was not connected to a male luer.No other defects or abnormalities were observed.Upon visual inspection under the microscope the tubing showed no signs of solvent.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturing investigation, the most probable root cause of separation between tubing and male luer could be related to the incorrect solvent application by the assembler or due opportunities with the solvent dispenser.As a corrective action, the procedure was updated on november 09th, 2023 to improve cleaning and maintenance.A quality alert was created and communicated on april 02nd, 2023, to the involved personnel to reinforce the standard work instruction and the correct amount of solvent application.A dhr was done for model 11426965, possible lots 23085362, 23085441.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.H3 other text : see h10 below.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18740585
Report Number9616066-2024-00261
Device Sequence Number17741500
Product Code FPA
UDI-Device Identifier50885403232556
UDI-Public(01)50885403232556
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number11426965
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown